Dnri I just read your post and I want to tell you that alot of things will get better.At first I also had to take ativan. I was on it for a few months. I think about
four or five(My memory dos not work to well any more because I got ARDS. when I was in the hospital). I don`t need it any more. I was so happy to get ride of my bag but as I look back at it now I know that if I had to have one again that I would be able to deal with it. But I hope that I never have to. about
clothes I dont know if it will help you but I always felt that I looked better in a dress. Thay can be a little tighter under your breast and then flow out in the skirt part to help hide the bag.I always felt like it was poking out 6 inches.Well I hope that this will help you even if its just a little bit.
Lost half of my small intestine, Nerve damage to right leg,part of my right hip bone removed,hernia,infection in my back called discites,and depression
Post Edited (mom9mom) : 10/4/2008 12:08:54 AM (GMT-6)